Jump to content
Important Survey - Please Participate ×

Irrational thoughts? Rapid Heart Beat? Hate this feeling...


[cn...]

Recommended Posts

I've been having a pretty good ride w/my w/d. I've got 2 more days on .5mg of ativan then I'm down to one week of .25mg of ativan then dropping off there completely to ZERO.

 

I've also been put on 15mg of Remeron. I've been on that for about 3 weeks or so. It's supposed to help w/my w/d. So far I think it has? But it's also given me some strange side effects I think.

 

It's hard to tell if it's ativan w/d or Remeron.

 

Some things I KNOW are ativan w/d like the muscle twitching... etc. etc.

 

But the past 2 nights I noticed when I'm sitting at my computer at home, It feels like my body is rocking BACK AND FORTH... But I wasnt aware of it AT ALL.

 

I put a baseball cap on and hung a piece of string off the bill of it to see if I was truly moving back and forth, b/c i could feel it in my head kind of. It was kind of scary.

 

Sure enough I saw the string moving. I then asked my wife if I am moving when sitting still... she replied "yes your head and neck and shoulders are slighting rocking back and forth."

 

I freaked out b/c I WASNT doing this on demand! MY BODY WAS JUST DOING IT AUTOMATICALLY. I could feel a heavy pulse in my head when it was doing that.

 

I just realized that this happened after I took my Remeron so maybe it's a strange side effect? What would you call that? auto-moving? a tick? a twitch?

 

Or could it be the bezo w/d? I dont think it is benzo w/d.

 

Today I also noticed some small busted blood vessels on my arm. They are located on the crease of my arm, (where a nurse would usually give you a shot or IV). I started having irrational thoughts, b/c I couldnt think of anything that I did yesterday that could have caused these little blood vessel spots to have popped up.

 

So I started researching the internet and finding crazy stuff like anemia, to leukemia, of course this caused ANXIETY.

 

But I'm doing OKAY.

 

I showed a guy my arm today at work and it's so small, he's like "dude, what are you even talking about? your freaking out over that?" lol.

 

Anyways, I HATE irrational thinking... is this part of w/d?

Link to comment
Share on other sites

The irrational thinking and obsessive thinking is part of withdrawal along with feeling of old memories. It's good to take these as sign's that you're brain is recovering from the absence of the drug. I think the quote form Ashton is to welcome the thoughts as a sign of recovery. How dreadful they may be, they won't last forever.  ;) 
Link to comment
Share on other sites

IIm also having irrational thoughts but mine are mainly about my taper...like will I run out of pills before I can come completely off, etc, since my dr doesn't support me tapering. So im worried cause all I have to Romy taper are 90 pills and I worry if I have to hold at any point in time I wont be able to. I can't stop obsessing over this!
Link to comment
Share on other sites

×
×
  • Create New...